# SDR FXGA202303022302

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N961CE
- Make and model: Doug DC-9-83
- Aircraft serial: 49470
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ZEE CHANNEL REPLACEMENT, COCKPIT F.O./CENTER WINDSHIELD.  REQUESTING AUTHORIZATION TO REPLACE ZEE CHANNEL AT LOWER INTERSECTION OF F.O'S AND CENTER WINDOWS.  REMOVE AND REPLACE CORRODED ZEE ANGLE IAW DC-9/MD-80 SRM STANDARD PRACTICES.  NEW ANGLE IS SAME TYPE AND SIZE AS REMOVED.  HI-LOKS WILL BE SUBSTITUTED FOR MS20426AD RIVETS PER THE SRM.
